RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 440, Pages 123–137 (Mi znsl6217)  

This article is cited in 1 scientific paper (total in 1 paper)

On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domains

S. Kalmykovabc, B. Nagyd

a Bolyai Institute, University of Szeged, Aradi v. tere 1, Szeged, 6720, Hungary
b Far Eastern Federal University, 8 Sukhanova Street, Vladivostok, 690950, Russia
c Institute of Applied Mathematics, FEBRAS, 7 Radio Street, Vladivostok, 690041, Russia
d MTA-SZTE Analysis and Stochastics Research Group, Bolyai Institute, University of Szeged, Aradi v. tere 1, Szeged, 6720, Hungary

Abstract: In this paper we extend Gonchar–Grigorjan type estimate of the norm of holomorphic part of meromorphic functions in finitely connected Jordan domains with $C^2$ smooth boundary when the poles are in a compact set. A uniform estimate for Cauchy type integral is also given.

Key words and phrases: meromorphic functions, Green's function, conformal mappings.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:1, 81–90

Bibliographic databases:

UDC: 517.5
Received: 03.06.2015
Language:

Citation: S. Kalmykov, B. Nagy, “On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domains”, Analytical theory of numbers and theory of functions. Part 30, Zap. Nauchn. Sem. POMI, 440, POMI, St. Petersburg, 2015, 123–137; J. Math. Sci. (N. Y.), 217:1 (2016), 81–90

Citation in format AMSBIB
\Bibitem{KalNag15}
\by S.~Kalmykov, B.~Nagy
\paper On estimate of the norm of the holomorphic component of a~meromorphic function in finitely connected domains
\inbook Analytical theory of numbers and theory of functions. Part~30
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 440
\pages 123--137
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3504463}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 217
\issue 1
\pages 81--90
\crossref{https://doi.org/10.1007/s10958-016-2957-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978096872}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6217
  • http://mi.mathnet.ru/eng/znsl/v440/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kalmykov, B. Nagy, V. Totik, “Bernstein- and Markov-type inequalities for rational functions”, Acta Math., 219:1 (2017), 21–63  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:128
    Full text:24
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019